overview

I have research interests in many areas of applied and computational mathematics:

control theory for partial differential equations (PDEs), boundary element

methods and numerical solutions of PDEs, engineering mechanics, chaotic dynamics,

quantum computation, chemical physics and quantum mechanics.

selected publications
Academic Articles133
  • Liu, X., Zheng, L., Chen, G., & Ma, L. (2019). Coupling Effects of Viscous Sheet and Ambient Fluid on Boundary Layer Flow and Heat Transfer in Power-Law Fluids. Journal of Heat Transfer. 141(6), 061701.
    doi badge
  • CHEN, G. (2019). ENERGY DECAY ESTIMATES AND EXACT BOUNDARY-VALUE CONTROLLABILITY FOR THE WAVE-EQUATION IN A BOUNDED DOMAIN. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES. 58(3), 249-273.
  • Li, L., Tian, J., & Chen, G. (2018). Chaotic Vibration of a Two-dimensional Non-strictly Hyperbolic Equation. Canadian Mathematical Bulletin. 61(4), 768-786.
    doi badge
  • Yang, F., Yao, P., & Chen, G. (2018). Boundary controllability of structural acoustic systems with variable coefficients and curved walls. Mathematics of Control, Signals, and Systems. 30(1), 5.
    doi badge
  • Pan, M., Zheng, L., Liu, C., Liu, F., Lin, P., & Chen, G. (2018). A stochastic model for thermal transport of nanofluid in porous media: Derivation and applications. Computers & Mathematics with Applications. 75(4), 1226-1236.
    doi badge
Books12
  • Chen, G., & Huang, Y. u. (2011). Chaotic Maps Dynamics, Fractals, and Rapid Fluctuations. Morgan & Claypool Publishers.
  • Chen, G., & Zhou, J. (2010). BOUNDARY ELEMENT METHODS WITH APPLICATIONS TO NONLINEAR PROBLEMS 2nd edition. Springer Science & Business Media.
  • Chen, G., Church, D. A., Englert, B., Henkel, C., Rohwedder, B., Scully, M. O., & Zubairy, M. S. (2007). QUANTUM COMPUTING DEVICES PRINCIPLES, DESIGNS, AND ANALYSIS Preface. CRC Press.
  • Chen, G., Kauffman, L., & Lomonaco, S. J. (2007). Mathematics of quantum computation and quantum technology. CRC Press.
  • Chen, G., Kauffman, L., & Lomonaco, S. J. (2007). Preface.
Chapters5
  • MA, D., & CHEN, G. (2013). SPECTRA OF UNITARY INTEGRAL OPERATORS ON L2 () WITH KERNELS k(xy). Integral Equations, Boundary Value Problems and Related Problems. 195-210. World Scientific.
    doi badge
  • Diao, Z., Chen, G., & Shiue, P. (2007). A realization scheme for quantum multi-object search. Mathematics of Quantum Computation and Quantum Technology. 47.
  • Zhang, Z., & Chen, G. (2007). Superconducting quantum computing devices. Mathematics of Quantum Computation and Quantum Technology. 171.
  • Chen, G., Hsu, S., & Zhou, J. (2003). Chaotic Vibration of the Wave Equation with Nonlinear Feedback Boundary Control: Progress and Open Questions. LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES. Chen, G., & Yu, X. (Eds.), Chaos Control. 25-50. Springer Berlin Heidelberg.
    doi badge
Conference Papers17
  • Crosta, G. F., & Chen, G. (2016). The algebra of the ideal doubly-fed induction generator. 2016 IEEE/ACES International Conference on Wireless Information Technology and Systems (ICWITS) and Applied Computational Electromagnetics (ACES), 2016 IEEE/ACES International Conference on Wireless Information Technology and Systems (ICWITS) and Applied Computational Electromagnetics (ACES). 1-2.
  • Crosta, G. F., & Chen, G. (2015). Axiomatics of the blondel-park transformation. Progress in Electromagnetics Research Symposium. 2015-January, 1510-1512.
  • Chen, G., Ramakrishna, V., & Zhang, Z. (2011). A Unified Approach to Universality for Three Distinct Types of 2-qubit Quantum Computing Devices. CROSS DISCIPLINARY ADVANCES IN QUANTUM COMPUTING. 536, 17-+.
  • Feng, Z., Chen, G., & Meng, Q. (2010). A reactiondiffusion equation and its traveling wave solutions. International Journal of Non-Linear Mechanics. 45(6), 634-639.
    doi badge
  • Chen, G., Yao, P., Yong, J., Zhang, B., & Zhang, X. u. (2010). Foreword. Discrete & Continuous Dynamical Systems - B. 14(4), i-i.
    doi badge
editor of
chaired theses and dissertations
Email
g-chen@tamu.edu
First Name
Goong
Last Name
Chen
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA